MathSciNet Relay Station
MathSciNet bibliographic data
MR885526 58F25 (34C35)
Diener, Marc; Reeb, Georges Champs polynomiaux: nouvelles trajectoires remarquables. (French) [Polynomial fields: remarkable new trajectories] Bull. Soc. Math. Belg. Sér. A 38 (1986), 131–150 (1987).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement